On the shape of a curve. (English) Zbl 0308.55011


55P99 Homotopy theory
14-01 Introductory exposition (textbooks, tutorial papers, etc.) pertaining to algebraic geometry
14H99 Curves in algebraic geometry
14J99 Surfaces and higher-dimensional varieties
55-01 Introductory exposition (textbooks, tutorial papers, etc.) pertaining to algebraic topology
57N65 Algebraic topology of manifolds
30C15 Zeros of polynomials, rational functions, and other analytic functions of one complex variable (e.g., zeros of functions with bounded Dirichlet integral)
Full Text: DOI


[1] Petrovsky, I.G, On the diffusion of waves and the lacunas for hyperbolic equations, Math. USSR-sb., 17, 59, 289-370, (1945) · Zbl 0061.21309
[2] Serre, J.-P, Valeurs propres des endomorphismes de Frobenius, SĂ©minaire bourbaki, No. 446, (Feb. 1974)
[3] Siegel, C.L, ()
[4] Weil, A, Number of solutions of equations in finite fields, Bull. amer. math. soc., 55, 497-508, (1949) · Zbl 0032.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.